# SDR CALA2025060905380

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: BR9817001
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN, DURING BUSINESS FIRST SEATS RST, FOUND EMERGENCY LIGHT CONNECTOR BROKEN AND PINS BENT AT SEAT 4B. R&R CONNECTOR AND HARNESS.  CONNECTOR AND HARNESS WERE REPLACED IAW B757-200 SWPM 20-10-11 A ND SWPM 20-61-28. OP CHECK WILL BE PERFORMED ON JOB CARD 53-3350 -1-0007 (IDT).
